Printer Friendly

Rectifiable Measures, Square Functions Involving Densities, and the Cauchy Transform.

9781470422523

Rectifiable Measures, Square Functions Involving Densities, and the Cauchy Transform

Xavier Tolsa

American Mathematical Society

2016

130 pages

$75.00

Memoirs of the American Mathematical Society; Volume 245, Number 1158

QA312

Tolsa presents a comprehensive examination of the proof of two related results, one a Radon measure and the other a Cauchy transform. The author covers the compactness argument, the dyadic lattice of cells with small boundaries, the Main Lemma, the stopping cells for the proof of Main Lemma 5.1, and a wide variety of other related mathematical subjects. Tolsa is a faculty member of the Instituci Catalana de Recerca i Estudis Avancats (ICREA) in Barcelona, Spain. ([umlaut] Ringgold, Inc., Portland, OR)

COPYRIGHT 2017 Ringgold, Inc.
No portion of this article can be reproduced without the express written permission from the copyright holder.
Copyright 2017 Gale, Cengage Learning. All rights reserved.

Article Details
Printer friendly Cite/link Email Feedback
Publication:ProtoView
Article Type:Book review
Date:Feb 1, 2017
Words:114
Previous Article:Classification of Actions of Discrete Kac Algebras on Injective Factors.
Next Article:Lp-Square Function Estimates on Spaces of Homogeneous Type and on Uniformly Rectifiable Sets.
Topics:

Terms of use | Privacy policy | Copyright © 2019 Farlex, Inc. | Feedback | For webmasters